# SDR 2007UALA02622

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 41,155 hours, 5,081 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

U-D EMERGENCY LIGHTS ON INTERMITTENTLY IN FLT.  EMERGENCY EXIT SWITCH AUTO.    [07-27-07]    REPLACED BATTERY PACK & BATTERY TRAY BETWEEN U-D DOORS FWD ASSY. U-D EMER EXIT LTS CK GOOD.
